# SDR SWAA2020082403570

- Difficulty date: July 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REMOVABLE L/E #2 RIB IS CRACKED / REMOVED RIGHT HORIZONTAL REMOVABLE L/E #2 RIB IAW SRM 51-40-02-0G-0 PARA 4.E & FIG 8.  REPLACED RIGHT HORIZONTAL STAB REMOVABLE L/E #2 RIB IAW SRM 51-40-02-0G-0 PARA 4.A THRU D. AND FIGS 3 & 7.
